Local fields with terminating expansions

Bardakci, K. ; Sudarshan, B. C. G. (1961) Local fields with terminating expansions Il Nuovo Cimento (1955-1965), 21 (5). pp. 722-729.

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/k878u905178441...

Related URL: http://dx.doi.org/10.1007/BF02785599


The class of field theories in which the current admits of a terminating expansion in a free field is studied. It is shown that, if one imposes the condition of locality, the current in question reduces to a local polynomial and the resulting field has the trivialS-matrix unity.

Item Type:Article
Source:Copyright of this article belongs to Italian Physical Society.
ID Code:51129
Deposited On:27 Jul 2011 12:27
Last Modified:27 Jul 2011 12:27

Repository Staff Only: item control page